# SDR Q2SA20140721208

- Difficulty date: July 21, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 19,390 hours, 2,140 cycles
- Engine: Ge GE90115B
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, MAINTENANCE FOUND NR 5 SLAT NOSE SKIN DAMAGE.  FOUND TO BE OUT OF LIMITS IAW SRM 57-43-01/105.  REPAIRED IAW SRM 57-43-01/201.  REPAIR 1.  OK FOR SERVICE.
